# SDR RAIA2018093017002

- Difficulty date: September 17, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 38,078 hours, 23,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Frames 20-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SRVICE DOOR THRESHOLD LOWER SILL FROM FRAME 20-22 HAS CORROSION AROUND FASTENERS HOLES.........REMOVED AND REPLACEDTHRESHOLD LOWER SILL
